MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC S7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC S7; INSTRUMENT, STEREOTAXIC
Model Number 960-521
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report source - foreign country: (b)(6).No parts have been received by the manufacturer for evaluation.The manufacture date not known at the time of reporting.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used in a cervical spine procedure.It was reported that the screw thread was damaged.There was no delay to the procedure.No impact on patient outcome.
 
Additional Manufacturer Narrative
The drill guide was returned to the manufacture for evaluation.After functional testing and visual/physical examination the reported issue was not confirmed.The returned drill guide was found to be in good condition with no apparent physical damage.It was able to attach to a known good tracker without issue.No problem found.Eval code method is associated with this analysis eval code result is associated with this analysis eval code conclusion is associated with this analysis.If information is provided in the future, a supplemental report will be issued.

Brand Name
S7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8691345
Report Number1723170-2019-03223
Device Sequence Number13957408
Product Code HAW
UDI-Device Identifier00673978089904
UDI-Public00673978089904
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K974161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-521
Device Catalogue Number960-521
Device Lot Number121011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date06/12/2019
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1